An invariant determining the Witt class of a unitary transformation over a semisimple ring

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Pardon, W

Published Date

  • January 1, 1977

Published In

Volume / Issue

  • 44 / 2

Start / End Page

  • 396 - 410

Electronic International Standard Serial Number (EISSN)

  • 1090-266X

International Standard Serial Number (ISSN)

  • 0021-8693

Digital Object Identifier (DOI)

  • 10.1016/0021-8693(77)90190-9

Citation Source

  • Scopus